# SDR AALA981001

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49549
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 555 - AFTER TAKEOFF COS EN ROUTE DFW, RED NOSE LANDING GEAR LIGHT ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  CYCLED GEAR AND LIGHT EXTINGUISHED.  ALL INDICATIONS NORMAL REMAINDER OF FLT.  LANDED DFW WITHOUT INCIDENT.  INSPECTED AND INCREASED UPLOCK SENSOR TARGET AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
